# SDR 2004UALA00435

- Difficulty date: May 2, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N390UA
- Make and model: Boeing 737322
- Aircraft serial: 24665
- Aircraft time: 39,742 hours, 28,649 cycles
- Engine: Ge CFM56*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DIVERTED TO AMA DUE TO HIGH OIL CONSUMPTION IN NR 1 ENGINE. FOUND STARTER SHAFT O-RING MISSING. STARTER WAS REPLACED PREVIOUS DAY. REPLACED STARTER SHAFT O-RING AND SERVICED ENGINE OIL .
